MathSciNet Relay Station
MathSciNet bibliographic data
MR632540 (83b:55004) 55P10 (55P55)
Singh, S. The Dror-Whitehead theorem in prohomotopy and shape theories. Trans. Amer. Math. Soc. 268 (1981), no. 2, 489–498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement